# SDR 96UAL900610

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1853U
- Make and model: Doug DC-10-30
- Aircraft serial: 47812
- Engine: Ge CF650C2
- System (JASC): 3350 · Emergency Lighting
- Part: Cable Pin
- Part number: 59191
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS INOPERATIVE IN B-ZONE LEFT SIDE STRIP.  FOUND CABLE PIN BROKEN.  REPLACED CABLE.
